NA.	·.		NASA Frontier [evelopme	ent Lab	- Tech	Memo Peer Review	
/F	DL	FRONTIER DEVELOPME	NT	1	AGEND	A		
WHEN: Wednesday 20th and Thursday 21st February 2019				WHERE: Via Video Con https://zoom.us/j/5677381113				
CHAIR: Mike Seablom, NASA SMD Chief Technologist Wednesday 20th February 2019 Helio and Lunar Sessions					GOAL: Independent peer review of the 7 FDL Tech Memorandums Thursday 21st February 2019 Exoplanets and Astrobiology Sessions			
	ET			PT	ET	GMT	Introductions and goals (10 mins)	
PT 8:00	11:00	GMT 16:00	Introductions and goals (10 mins) Dr Lika Guhathakurta (NASA HQ) and James Parr, Director Frontier Development Lab (FDL) will provide background context to this peer review session and a briefing on the flow.	8:00	11:00	16:00	Dr Lika Guhathakurta (NASA HQ) and James Parr, Director Frontier Development Lab (FDL) will provide background context to this peer review session and a briefing on the flow.	
			Introductions: reviewers will briefly introduce themselves, their affiliation and whether they are leading on reviewing a particular subject.				Introductions: reviewers will briefly introduce themselves, their affiliation and whether they are leading on reviewing a particular subject.	
			Introduction to Chair, Mike Seablom.				Introduction to Chair, Mike Seablom.	
			HELIO				EXOPLANETS and ASTROBIOLOGY	
			r Prediction - Led by Dr Lika Guhathakurta (NASA HQ)				Exoplanets and Astrobiology - Led by SETI	
08:10 - 08:50	11:10 - 11:50	16:10 - 16:50	Tech Memo 6: Space Weather: GPS SCINTILLATION (40 mins)	08:10 - 08:50	11:10 - 11:50	16:10 · 16:50	Lech Memo 1: Exonianets (40 mins)	
			Format: Dr Lika Guhathakurta (NASA HQ) nominated reviewer will lead this first session by providing a 10 minute overview of the work, showing key comments on the document.				Format: Dr Lika Guhathakurta (NASA HQ) nominated reviewer will lead this first session by providing a 10 minute overview of the work, showing key comments on the document.	
			Nominated reviewer / FDL team will provide a synthesis of mail feedback. (10 mins)				Nominated reviewer / FDL team will provide a synthesis of mail feedback. (10 mins)	
			The Peer review panel will provide feedback (in turn) (10 mins)				The Peer review panel will provide feedback (in turn) (10 mins)	
			Chair will assess the three most salient comments. (5 mins)				Chair will assess the three most salient comments. (5 mins)	
			Application of results discussion with Chair (5 mins)				Application of results discussion with Chair (5 mins)	
08:50 - 09:30		16:50 - 17:30	Tech Memo 7: Space Weather: SDO UV MEASUREMENT (40 mins) Format: As above	08:50 - 09:30	11:50 - 12:30	16:50 - 17:30	Tech Memo 2: Astrobiology: INARA (40 mins)	
			LUNAR RESOURCES		12:30 - 13:10	17:30 - 18:10	Tech Memo 3: Astrobiology: BIOHINTS (40 mins)	
			ar Autonomy led Dr Dan Rasky (NASA AMES)				Format: As above	
	12:30 - 13:10		Tech Memo 4: Lunar Resources: LOCALIZATION (40 mins)				Break (5 mins)	
			Format: As above				OVERVIEW (45 mins)	
10:10 - 10:50		18:20 - 18:50	Tech Memo 5: Lunar Resources: CO-OPERATIVE ROBOTS (40 mins) Format: As above				Broad discussion hosted by Mike Seablom on the efficacy of this year's FDL output. The key elements for each project will be assessed in terms of:	
			SUMMARY AND WRAP				(a) their utility in contributing to NASA's scientific and exploration goals	
	13:50 - 14:00	18:50 - 19:00	Summary of Day 1 and outline of Day 2 by FDL				(b) The relative strengths and weaknesses of each project in context of the full portfolio	
		10.00	Final comments and thanks from Chair Mike Seablom				(c) Assessment of key results	
							(d) Opportunities going forward	
							. ,	
							(e) Reflections and key learnings.	